Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    19
  • comments
    8
  • views
    5253

Week 15

clearforall2010

162 views

This week I am a little annoyed. I believe the 40 mg has made me break out (officially 2 weeks of the 40 - which is when I first broke out on my initial dose and the 30mg.) I have a few tiny pimples scattered across my face. My skin and lips are super dry, especially in the chin area which again, is flaking off. The corners of my lips are often white with gunk. Not too mention my buggers. Tiny little dry flakes that always sit in the bottom of my nose - I never had before Accutane. I feel kinda gross at times. I hope to whoever, that this goes away and it's just another IB. I have been so mean for the past couple months. I yell now - I never did before - it hurt my throat - lol. I'll let you know what goes on from now till next week. Like I said - just annoyed at this point. Talk to you soon.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×